# SDR SWAA2025051456759

- Difficulty date: April 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS986 FLOOR BEAM AT NUTPLATE HOLE RBL 43; WL 208.1<[01] THE FLOOR BEAM REPAIR WILL BE COMPLETED ON COSTUMER CARD # TTG8Q00ZWBA6;[02] CORRECTIVE ACTION COMPLETED.;[03] CHANGED MEASUREMENTS FIELD ON RII TO NO AND MAJOR REPAIR TO NO DAMAGE REPAIRED ON ANOTHER FAULT WHICH HAS THE RII AND MAJOR REPAIR.
